SciELO - Scientific Electronic Library Online

vol.18 issue2Segmentação de mapas auto-organizáveis com espaço de saída 3-D author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand




Related links


Sba: Controle & Automação Sociedade Brasileira de Automatica

Print version ISSN 0103-1759


VARGAS, José A. Ruiz  and  HEMERLY, Elder M.. Algoritmo para identificação assintótica via APLS e sem conhecimento prévio de limitantes. Sba Controle & Automação [online]. 2007, vol.18, n.2, pp.141-149. ISSN 0103-1759.

In this paper a linearly parameterized approximators based algorithm for identifying uncertain systems is proposed. The proposed algorithm ensures stability without previous knowledge of bounds for the ''optimal'' parameter, approximation error, and disturbances. This algorithm guarantees that the state error converges asymptotically to zero, even in the presence of uncertainties, as long as some conditions on the design parameters are satisfied.

Keywords : Identification; uncertain systems; linearly parameterized approximators.

        · abstract in Portuguese     · text in Portuguese     · Portuguese ( pdf epdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License